# SDR ASAA9640002

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Defective
- Location: Rt Galley
- Part time: 10,842 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANC - FLT 197 - CREW REPORTED, AN ELECTRICAL SMELLING SMOKE WAS EMITTING FROM GRILL LABLELED 'CIRCUIT BREAKER BEHIND' ON AFT NR 2 RIGHT GALLEY OVEN.  PULLED CIRCUIT BREAKER AND SMOKE SUBSIDED.  RELEASED PER MEL 25-10 AND SUBSEQUENTLY REPLACED OVEN, OPERATED NORMALLY.  (M)
